# SDR AALA201802129003

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 48,203 hours, 5,763 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Part number: 8548010000
- Condition: Odor
- Location: Galley Oven
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 3A IN FWD GALLEY HAS ELECTRICAL BURNING ODOR INSIDE WARMING COMPARTMENT. REPLACED BUN WARMER IN THE OVEN AT THE FORWARD GALLEY IAW AMM 25-32-02. GOOD FOR SERVICE.
